Anabolics
Search More Than 6,000,000 Posts
Results 1 to 21 of 21
  1. #1
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178

    soldier wont stand

    i finished a sus deca dbol cycle about 2 months ago.500-400-50.
    i used clomid post cycle
    im 32 yrs old ,my dick dosent get hard anymore.it will get semi-hard.but quite noticable difrenece.it has the problem of getting soft while with my wife,like it fell asleep
    has this happened to anyone and if so what can i do to fix this.
    like i said im only 32 and not ready for viagra yet
    PLEASE HELP

  2. #2
    Kullman's Avatar
    Kullman is offline Member
    Join Date
    Aug 2001
    Location
    U.S.A
    Posts
    529
    My guess is it's from the deca . Has this happened before using deca? I think you just have to wait it out. i don't think it's due to lack of test, it may be the PR binding from deca. I'm sure viagra would help as I've heard it has, but the ol'unit will be up and running, you just gotta give it time

    Kull

  3. #3
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    how long do you think this is gunna take,if it is from deca .i stopped the deca 4 wks early because of some bad back acne.do you think its stll in my system?

  4. #4
    Kullman's Avatar
    Kullman is offline Member
    Join Date
    Aug 2001
    Location
    U.S.A
    Posts
    529
    I'm not really, I've never had deca -dick so I can't speak from experience. I know of some people that were shutoff for about 2 monthes. Some say proviron works to cure it. Some people may be more sensitive to deca-dick than others, I wouldn't have thought you would get it since you were using more test. Not much experience here on this subject though, may want to get other opinions. i don't think it would hurt to give proviron a whirl though. Goodluck bro

    Kull

  5. #5
    sp33dg33k's Avatar
    sp33dg33k is offline Member
    Join Date
    Aug 2001
    Location
    Canada Eh!
    Posts
    533
    might have been the clomid too bro. after i finished up my clomid last cycle i had a almost non existant sex drive... i could still get hard but not super hard and i wasnt really into sex so i would get my wife off and quit without even getting off myself. started to freak me out but it gradualy went back to normal. hang in there and you should be ok.

  6. #6
    Mike Guest
    deca dick is from the increased amounts of progesterone in your body - the hormone that deca will convert to - i doubt that you are effected by this still - also, if it were test related your natural test should have risen sufficiently by now - I dont know what to tell you but it may not be associated with the juice - did this just start happening or since the end of your cycle?

  7. #7
    Kullman's Avatar
    Kullman is offline Member
    Join Date
    Aug 2001
    Location
    U.S.A
    Posts
    529
    I was just thinking that Mike, something not related to AS. I still think it could be slightly deca dick, i know it can last but not really sure.

  8. #8
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Why not try Proviron ? 50mg ED. Should do the trick.

  9. #9
    Mike Guest
    Thats a good idea - depending on what the problem is that may help - definitely worth trying - but if ti is "deca dick" then it wont do a thing for him

  10. #10
    bigkev's Avatar
    bigkev is offline Scamming Traitor
    Join Date
    Nov 2001
    Location
    Louisiana
    Posts
    2,818
    i would say its the deca , andbe pretty sure it. all you can really do is wait it out, unless you want to start another cycle of test. brovel t200 will have the soldier up to par in no time.

    are you on any other type of medication? antidepressants?

    proviron could possibly help, maybe...

  11. #11
    arthurb999's Avatar
    arthurb999 is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    USA
    Posts
    2,715
    A buddy of mine was having trouble with his equipment and he said the viagra gave him the jumpstart he needed. It's only hearsay though.

  12. #12
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    it started about a wk or 2 ago,i ran the proviron @50 ed for 1 wk right at the end of my cycle before 2 wks before clomid.

  13. #13
    Mike Guest
    Ok there ya go - now I am positive it's not the deca - you wouldnt have progesterone sides heavy enough to prevent erection as late as 2.5 months after discontinuing use of the deca

  14. #14
    sniper oc is offline Junior Member
    Join Date
    Nov 2001
    Location
    hell
    Posts
    98
    It's the deca I guess.I am on a cucle that at 1800mg a week and my pecker works great.Try useing yohimbe, and dhea.
    good luck with your limmpy J/k

  15. #15
    Mike Guest
    1800mgs of what a week?

    I honestly dont understand how or why it would be deca - "deca dick" is norandren converting to excessive amounts of progesterone which inhibits the body's ability to create erections. When you stop putting deca into the body the progesterone (since a foreign substance to the male body, being a hormone produced in the ovaries) will have nowhere to go and will eventually dissipate (unless forming fatty deposits leading to progesterone gyno) for the prog to subside to the point where your erections wouldnt be effected it would not take 10wks - that's how long he has been off deca and he was not on it for that long if I am not mistaken, and it was only at 400mg/wk

  16. #16
    PaPaPumP's Avatar
    PaPaPumP is offline Retired Moderator
    Join Date
    Dec 1969
    Location
    Outside your bedroom wind
    Posts
    4,470
    Originally posted by bigkev
    brovel t200 will have the soldier up to par in no time.

    Are you the official spokesman of t200???




    Are you doing 1800mg of Deca ??? Holy sheeeeeeet!

  17. #17
    sniper oc is offline Junior Member
    Join Date
    Nov 2001
    Location
    hell
    Posts
    98
    yes I am doing 1800mg of deca a week along with 5000iu of
    hcg , 700 of test, and humalog insilun of 3 units a day,
    I know it's a lot but I am kinda being a ginne pig to see what happens.

  18. #18
    hardasnails1973 is offline New Member
    Join Date
    Nov 2001
    Location
    PA
    Posts
    46
    CAn you say deca dick...May next time you will learn to use eq and that wouldn't happen. Not only does eq make leaner and less water retention from deca . There is also no chance of progesterone build up aka chances of getting gyno from deca. Yes i got gyno from dec and ever since i switch to eq i haven't had a problem. If you use deca I would suggest 50 mgs of winny every other day to counteract is. and on eq you can stay hard for ever bro and not worry about hving a half of loaf...LOL
    after your clomid cycle get on tribetsan at 4 tablets a day for 50 days an then cycle off 2 weeks and repeat. and you should be fine

    hardasnails

  19. #19
    lil' juicer is offline Junior Member
    Join Date
    Oct 2001
    Location
    College Station, Texas
    Posts
    110
    Go to the doctor and have your free testosterone levels checked. I think you would be surprised how long test levels take to get back to normal even after clomid therapy. I know from experience that if you are anything like me, it would take longer than a few months to be back to normal. More like three or four. Another thing...lots of people use viagra to intensify things whether they need it or not. Don't think viagra is an age thing.

  20. #20
    lil' juicer is offline Junior Member
    Join Date
    Oct 2001
    Location
    College Station, Texas
    Posts
    110
    He is right. This hormonal problem could turn into performance anxiety which just snowballs itself into making the problem worse in the first place. Just relax for a few weeks, look at some porn, and tell yourself everything is going to be OK.

  21. #21
    arthurb999's Avatar
    arthurb999 is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    USA
    Posts
    2,715
    Originally posted by hardasnails1973
    after your clomid cycle get on tribetsan at 4 tablets a day for 50 days an then cycle off 2 weeks and repeat. and you should be fine

    hardasnails
    I use tribestan before (the grey area) and after clomid. I think it helps, even if it is only mentally.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •